# SDR HALA2015033105008

- Difficulty date: March 22, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 14,515 hours, 2,234 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Failed
- Location: L4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE FAULT ON FAP.  MAINTENANCE R & R 4L DOOR SLIDE.  OPS AND SECURITY CHECK GOOD.
